Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Low hemoglobin, fatigue, eye burn, stomach disorder

User rating for this question
Very Good
Answered by
Practicing since : 2006
Answered : 101 Questions
my blood hemoglobin percent low 8.8%, and feel fatigue,eye burns,some time stomach disorders.
Posted Fri, 21 Sep 2012 in Blood Disorders
Answered by Dr. Ioan Dorian OANA 2 hours later

Thanks for your query.

Your low hemoglobin count is referred to as anemia. Anemia symptoms can include fatigue and stomach disorders.

Burning eyes seem not to have any connection with the other symptoms. This condition has many possible cause: exposure to environmental pollutants (tobacco smoke, smog, or dust), allergies or infection with bacteria, viruses, and other microorganisms.

The most important thing at this moment is to find and treat the cause of the anemia, because anemia can be a life-threatening disease. I am thinking right now to some gastrointestinal conditions, such as ulcers, gastritis or a poor diet, but you should give me more details and for sure do more investigations.

Please describe me the stomach disorders. Let me know if you follow any specific diet. Have you noticed blood in stool or have your stool appeared black and tarry?

I am looking forward to your reply.

If you have any more queries, feel free to ask.

Dr. Dorian Oana MD, PhD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Hematologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor